# SDR DALA2015040902722

- Difficulty date: April 8, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 53,436 hours, 23,369 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 1480-1530
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FIXED FLOOR PANEL IS CORRODED FS 1480-1530, UPPER AND LOWER SIDES.  REPLACED PANEL REF DWG 146N5390.
